# SDR YENA2024050800723

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 38,717 hours, 7,549 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 1451599
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 38,717 hours, 7,549 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#123, JFK-LAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'HIGH CA PR CLIMBING TROUGH LEVEL AT 9000  8000 FT.  NO OVERWEIGHT LAND SMOOTH 166K; REMOVED AND REPLACED OUTFLOW VALVE PER AMM 21-31-51. OPS CHECK GOOD.;
